# SDR 02FDEA00467

- Difficulty date: July 9, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310
- Aircraft serial: 224
- Aircraft time: 35,101 hours, 25,010 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Pin
- Condition: Rotated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEFT MID ATTACH FITTING PIN INDICATOR LINE SHOWS PIN ROTATED.  REMOVED AND REPLACED PIN PER AMM 55-36-39-6.
